Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lower leg injury, contusion, swelling in calf, ankle, foot, warm to touch, muscle spasms. Treatment?

I was struck on the side of my lower leg by a vehicle going about 60 while riding my horse 3 days ago. Had X-ray , said wasn t broken, but had a contusion . Pain , swelling in calf ,ankle,& foot , lump on contact site, very tender to slightest touch, area looks like it has fever, muscle spasms, and can not bear any weight . Should I have concern ? Or is this normal ?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing your query
It is normal after such trauma. Meanwhile take rest and continue with ice fomentation, ibuprofen and trypsin to reduce pain and swelling.
Hope this information helps you. If the problem persists see a doctor.
Take care and I shall be glad to answer any further query.
Dr.chugh Orthopaedic surgeon
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor